Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Weak almost periodic motions, minimality and stability in impulsive semidynamical systems

Full text
Bonotto, E. M. [1] ; Jimenez, M. Z. [1]
Total Authors: 2
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Journal of Differential Equations; v. 256, n. 4, p. 1683-1701, FEB 15 2014.
Web of Science Citations: 4

In this paper, we study topological properties of semidynamical systems whose continuous dynamics are interrupted by abrupt changes of state. First, we establish results which relate various concepts as stability of Lyapunov, weakly almost periodic motions, recurrence and minimality. In the sequel, we study the stability of Zhukovskij for impulsive systems and we obtain some results about uniform attractors. (C) 2013 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 10/12250-3 - Recursive properties and attractors theory in impulsive semidynamical systems
Grantee:Manuel Francisco Zuloeta Jimenez
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 12/16709-6 - Non-autonomous systems with impulses: convergent systems and the Navier-Stokes Equation
Grantee:Everaldo de Mello Bonotto
Support type: Regular Research Grants